Sprite69, welcome to the site. Alopecia is listed as a side effect for mobic, but only in 2% of the test subjects. Maybe you fall into that category. I have printed below the info for you. Hope this helps...
Dermatologic side effects have included rash (1% to 3%) and pruritus in up to 2% of patients. Dermatologic side effects observed in less than 2% of patients have included alopecia, angioedema, bullous eruption, erythema multiforme, photosensitivity reaction, pruritus, Stevens-Johnson syndrome, increased sweating, toxic epidermal necrolysis, and urticaria
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor prescibed it for my hair loss but a side effect could be infected hair folicle should I r?
Posted 23 Sep 2010 • 1 answer
Has anyone experienced hair loss with Lithostat? Not sure if my hair loss is a side effect from this
Posted 11 Nov 2011 • 1 answer
Posted 24 Oct 2014 • 1 answer
Posted 24 Oct 2016 • 0 answers
Spironolactone - I'm having this Hair loss side effect after I start using it, loss over 500 hair p?
Posted 20 Jun 2017 • 1 answer